Title of article
Exact periodic wave solutions for the hKdV equation Original Research Article
Author/Authors
Hanze Liu، نويسنده , , Jibin Li، نويسنده , , Fengjuan Chen، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2009
Pages
6
From page
2376
To page
2381
Abstract
In this paper, by using the Hirota bilinear method and the Jacobian theta functions for the higher order KdV equation, the existence of periodic wave solutions with one and two period are obtained. The asymptotic properties of the periodic wave solutions are analyzed in detail. It is shown that the well-known soliton solutions can be reduced from the periodic wave solutions.
Keywords
Soliton solution , hKdV equation , Hirota Method , Jacobian theta function , Periodic wave solution
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
2009
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
860933
Link To Document